# SDR SWIA202053316

- Difficulty date: September 11, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 605 IS CORRODED BETWEEN STR 24L AND 27.  C-CHECK RO 10/13/2020.  BLENDED OUT CORROSION ON FS 605.00 FRAME FROM STGR 27 TO 24L, REF CRJ200 SRM.  FOUND TO BE OUT OF LIMITS.  REMOVED AND INSTALLED NEW LOWER FRAME SECTOR AT FS 605 FROM STR 20L TO STR 20R, REF CRJ 200 SRM DWG REO.  PRESSURE CHECKS GOOD.
